# SDR UIEA2015041700047

- Difficulty date: April 17, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 9,578 hours, 744 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 60B801107
- Part serial: 6430
- Condition: Failed
- Location: Emergency Exit
- Part time: 9,604 hours, 744 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR OPENING DEVICE FAILED TO DEPLOY DURING CHECK.  CARTRIDGE SHOWS FIRED HOWEVER PENETRATOR FAILED TO PIERCE DIAPHRAGM THUS NOT RELEASE THE CHARGE NITROGEN. AFTER INSPECTION, MANIFOLD ASSY. SHOWS PENETRATOR MADE A DENT ON RUPTURE DISC ONLY.
